×

zbMATH — the first resource for mathematics

A note on the generalization of Jegoroff’s theorem. (English) Zbl 0164.06202

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Халмош П. Р.: Тєоруа мєры. Москва 1953.
[2] Kelley J. L.: General Topology. Van Nostrand, N. Y. 1953. · Zbl 0157.53002
[3] Квачко М. Є.: Об узмєрумых омображєнуях. Вєстн. Лєнингр. Ун-та 13 (1958), 87-101.
[4] Zakon E.: On ”essentially metrizable” spaces and on measurable functions with values in such spaces. Trans. Amer. Math. Soc. 119 (1965), 443-453. · Zbl 0205.35801
[5] Neubrunn T.: Poznámka k merateľným transformaciám. Acta Fac. rerum natur. Univ. Comenianae 5 (1959), 287-289.
[6] Zakon E.: On almost uniform convergence of families of functions. Canad. Math. Bull. 7 (1964), 45-48. · Zbl 0129.03604
[7] Weston J. D.: A counterexample concerning Egoroff’s theorem. J. London Math. Soc. 34 (1959), 139-140. · Zbl 0085.27402
[8] Frumkin P. B.: On Egoroff’s theorem on measurble functions. Dokl. Akad. Nauk SSSR 60 (1948), 973-975. · Zbl 0035.15204
[9] Munroe M. E.: Introduction to measure and integration. Addison Wesley, Reading, Mass. 1959. · Zbl 0050.05603
[10] Tolstoff G.: Une remarque sur le theoreme de Th. Egoroff. Dokl. Akad. Nauk SSSR (N. S.) 22 (1939), 305-307. · Zbl 0021.01503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.